# SDR R61A2021011900080

- Difficulty date: January 3, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1708605001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION FLOOR LEVEL LT CLIP FR 84 Y -13.  REPLACED SHEAR CLIP, IAW 51-40-02 AND 51-40-08.
